# SDR 96FDEA00968

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46992
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bolt
- Condition: Shear Off
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO 8-5410-7-3321 PART 1, FOUND FLATHEAD BOLT SHEAR OFF ON NR 1 PYLON AFT SUPPORT BULKHEAD.
